Depression and health anxiety

Hi my depression came from no where in past I have panic attacks three years ago took citalopram for 2years and than veined off now depression came from no where I start looking for reason of depression and start thinking I could have bi polar though I never had manic or hypo manic phase in my life but I start thinking what if it start from depression and than I will have manic phase I am currently taking 20mg of citalopram and my breakdown is one week 5mg than two week of 10mg and than 9 days on 20 mg I have to say my depression has increased too much from time I start taking 20mg citalopram I don't know should I carry on with this or I need different medication? Please help

5 Replies

oldestnewest
  • Hello

    So sorry to see you posted 2 days ago & had no replies I hope your post does not go un noticed & you could always re-post again you may get some more replies that way

    I think when we have anxiety & Depression our minds can go into overdrive with the " what if's" also both anxiety & Depression can mimic other conditions and when we are so anxious & feeling low I know many times I have feared the " what if's " I could have this & that maybe but it has always turned out to be anxiety even if at those times very severe anxiety

    If you are really worried , ask your Doctor about been tested for Bipolar , there are tests they can do & this may reassure you

    As for your medication some times people have to try several different meds or several combinations till they find the right one that suites them so again the best person to advise & if necessary change you medication would be your Doctor , so make an appointment , let them know what your worries are & how you feel & insist they take you seriously & give you the support you need

    Good Luck x

  • Many thanks for ur kind words I went to emergency yesterday and doctor told me to reduce citalopram to 10mg coz she think that 20mg is expected to give some side effects but not as many as I was having after 9 to 10 days of upping my dose , I just was going crazy with my thoughts with increase anxiety and never felt as depressed as that in my life anyways today I took 10 and thoughts are there but anxiety e.g sweaty palms and extreme irritation is not there so lets see if 10 is right dose for me if not than I will better swith to something else!!!.

  • Hello

    Glad you went & got some help , sounds like that may have been to much mg & hopefully the reduced amount will be better for you ...if not you can always go back & see your own Doctor ...Take Care x

  • Many thanks for ur kindness much appreciated x

  • I'm glad you found a solution. Medicines can do some crazy things to us/ as they change the chemistry of our brain.

You may also like...